# SDR SWIA971328

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FIRE DETECTION ENGINE/WHEEL WELL LIGHT CAME ON IN FLIGHT INTERMITTENTLY.  STAYED ON FOR A MINUTE OR TWO, THEN INTERMITTENT AGAIN.  VISUALLY INSPECTED LEFT WHEEL WELL FIRE LOOP.  FOUND ONE CLAMP TO BE LOOSE.  SECURED CLAMP, OPS TESTED GOOD PER MM 26.
